# SDR COMA2010062850136

- Difficulty date: June 25, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N781CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7312
- Aircraft time: 26,329 hours, 23,094 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Smoke
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM MKE SMOKE IN COCKPIT AND CABIN COMING FROM PAC'S, (DETERMINED TO BE LEFT PAC).  EMERGENCY DECLARED, A/C RETURNED TO MKE AND LANDED SAFELY.  TRANSFERRED TO DEFERRED LIST PER MEL 21-51-01-2.
